Alert archive / Idaho / Red Flag Warnings in 2012

Red Flag Warning 26, NWS Pocatello, ID

August 12, 20125 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Aug 12, 2012, 3:23 AM MDT for 5 counties in Idaho. It took effect at Aug 12, 2012, 12:00 PM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 12, 2012, 3:23 AM MDT (09:23 UTC)
In effect from
Aug 12, 2012, 12:00 PM MDT
Expired
Aug 13, 2012, 9:00 PM MDT
In force
33 hr
Issued by
NWS Pocatello, ID

Counties Butte County, ID, Custer County, ID, Idaho County, ID, Lemhi County, ID, Valley County, ID

The radar

The Boise radar (KCBX), 194 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 9.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2012-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2012-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4273 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

378 
WWUS85 KPIH 120923
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
323 AM MDT SUN AUG 12 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT MONDAY
FOR HIGH HAINES INDICES AND LOW HUMIDITY FOR FIRE ZONES 475...476
AND 477...

IDZ475>477-122130-
/O.NEW.KPIH.FW.W.0026.120812T1800Z-120814T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
323 AM MDT SUN AUG 12 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT MONDAY
FOR HIGH HAINES INDICES AND LOW HUMIDITY FOR FIRE ZONES 475...476
AND 477...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT MONDAY. 

* RH: MINIMUM AFTERNOON HUMIDITY WILL FALL BELOW 12 PERCENT ACROSS
  A LARGE PORTION OF CENTRAL IDAHO.

* HAINES: INDICES WILL CLIMB TO 6 THIS AFTERNOON AND CONTINUE
  THROUGH MONDAY AFTERNOON.

* IMPACTS: HIGH HAINES INDICES AND LOW HUMIDITY WILL SUPPORT LARGE
  FIRE GROWTH POTENTIAL...PARTICULARLY ON ACTIVE FIRES THROUGHOUT
  THE CENTRAL IDAHO MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...WARM TEMPERATURES...AND HIGH HAINES
INDICES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
4 follow-up statements
816 
WWUS85 KPIH 121942
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
142 PM MDT SUN AUG 12 2012

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT MONDAY FOR HIGH
HAINES INDICES AND LOW HUMIDITY FOR FIRE ZONES 475... 476 AND
477...

IDZ475>477-131115-
/O.CON.KPIH.FW.W.0026.000000T0000Z-120814T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
142 PM MDT SUN AUG 12 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY FOR
HIGH HAINES INDICES AND LOW HUMIDITY FOR FIRE ZONES 475...476 
AND 477...

* RH: MINIMUM AFTERNOON HUMIDITY WILL FALL BELOW 12 PERCENT
  ACROSS A LARGE PORTION OF CENTRAL IDAHO. 

* HAINES: INDICES WILL CLIMB TO 6 THIS AFTERNOON AND CONTINUE 
  THROUGH MONDAY AFTERNOON.

* IMPACTS: HIGH HAINES INDICES AND LOW HUMIDITY WILL SUPPORT
  LARGE FIRE GROWTH POTENTIAL...PARTICULARLY ON ACTIVE FIRES 
  THROUGHOUT THE CENTRAL IDAHO MOUNTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...WARM TEMPERATURES...AND HIGH HAINES INDICES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
364 
WWUS85 KPIH 130958
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
358 AM MDT MON AUG 13 2012

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT MONDAY FOR HIGH
HAINES INDICES AND LOW HUMIDITY FOR FIRE ZONES 475... 476 AND
477...

IDZ475>477-132200-
/O.CON.KPIH.FW.W.0026.000000T0000Z-120814T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
358 AM MDT MON AUG 13 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR HIGH HAINES INDICES AND LOW HUMIDITY FOR FIRE ZONES 475...
476 AND 477...

* RH: MINIMUM AFTERNOON HUMIDITY WILL FALL BELOW 12 PERCENT 
  ACROSS A LARGE PORTION OF CENTRAL IDAHO.

* HAINES: INDICES WILL CLIMB TO 6 THIS AFTERNOON AND CONTINUE 
  THROUGH MONDAY EVENING.

* IMPACTS: HIGH HAINES INDICES AND LOW HUMIDITY WILL SUPPORT 
  LARGE FIRE GROWTH POTENTIAL...PARTICULARLY ON ACTIVE FIRES 
  THROUGHOUT THE CENTRAL IDAHO MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...WARM TEMPERATURES...AND HIGH HAINES INDICES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
187 
WWUS85 KPIH 131943
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
143 PM MDT MON AUG 13 2012

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT MONDAY FOR HIGH
HAINES INDICES AND LOW HUMIDITY FOR IDAHO FIRE ZONES 475 AND
476...

...RED FLAG WARNING IN EFFECT FROM NOON MDT TUESDAY TO 9 PM MDT
TUESDAY FOR HIGH WINDS...HAINES INDICES AND LOW HUMIDITY FOR
IDAHO FIRE ZONES 475 AND 476...

IDZ475-476-140300-
/O.NEW.KPIH.FW.W.0027.120814T1800Z-120815T0300Z/
/O.CON.KPIH.FW.W.0026.000000T0000Z-120814T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
143 PM MDT MON AUG 13 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR HAINES INDICES AND LOW HUMIDITY FOR IDAHO FIRE ZONES 475 AND 
476...
...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR
GUSTY WINDS...HIGH HAINES INDICES AND LOW HUMIDITY FOR IDAHO FIRE 
ZONES 475 AND 476...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. 

* RH: MINIMUM AFTERNOON HUMIDITY WILL FALL BELOW 12 PERCENT 
  ACROSS A LARGE PORTION OF CENTRAL IDAHO.

* HAINES: INDICES WILL CLIMB TO 6 THIS AFTERNOON AND CONTINUE
  THROUGH MONDAY EVENING BEFORE DROPPING TO 5 OVERNIGHT. INDICES
  WILL CLIMB BACK TO 6 TUESDAY AFTERNOON.

* HIGH WINDS: EXPECT WEST NORTHWEST WINDS AROUND 15 MPH WITH GUSTS
  25 TO 30 MPH ON TUESDAY AFTERNOON INTO EARLY TUESDAY EVENING.

* IMPACTS: HIGH WINDS...HIGH HAINES INDICES...HIGH WINDS...AND
  LOW HUMIDITY WILL SUPPORT LARGE FIRE GROWTH
  POTENTIAL...PARTICULARLY ON ACTIVE FIRES THROUGHOUT THE CENTRAL
  IDAHO MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...HIGH WINDS...WARM TEMPERATURES...AND HIGH
HAINES INDICES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.


&&

$$

IDZ477-140300-
/O.CON.KPIH.FW.W.0026.000000T0000Z-120814T0300Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
143 PM MDT MON AUG 13 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR HAINES INDICES AND LOW HUMIDITY FOR FIRE ZONE 477...

* RH: MINIMUM AFTERNOON HUMIDITY WILL FALL BELOW 12 PERCENT ACROSS
  A LARGE PORTION OF CENTRAL IDAHO.

* HAINES: INDICES WILL CLIMB TO 6 THIS AFTERNOON AND CONTINUE 
  THROUGH MONDAY EVENING.

* IMPACTS: HIGH HAINES INDICES AND LOW HUMIDITY WILL SUPPORT 
  LARGE FIRE GROWTH POTENTIAL...PARTICULARLY ON ACTIVE FIRES 
  THROUGHOUT THE CENTRAL IDAHO MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...WARM TEMPERATURES...AND HIGH HAINES INDICES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
367 
WWUS85 KPIH 140240
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
840 PM MDT MON AUG 13 2012

...RED FLAG WARNING IN EFFECT FROM NOON MDT TUESDAY TO 9 PM MDT
TUESDAY FOR HIGH WINDS...HAINES INDICES AND LOW HUMIDITY FOR IDAHO
FIRE ZONES 475 AND 476...

IDZ475-476-141445-
/O.EXP.KPIH.FW.W.0026.000000T0000Z-120814T0300Z/
/O.CON.KPIH.FW.W.0027.120814T1800Z-120815T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
840 PM MDT MON AUG 13 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 475 AND
476...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 475 AND 476...

THE RED FLAG WARNING FOR MONDAY WILL EXPIRE AT 9 PM MDT THIS
EVENING.

* RH: MINIMUM AFTERNOON HUMIDITY TUESDAY WILL FALL BELOW 12
  PERCENT ACROSS A LARGE PORTION OF CENTRAL IDAHO.

* HAINES: INDICES WILL CLIMB BACK TO 6 TUESDAY AFTERNOON.

* HIGH WINDS: EXPECT WEST NORTHWEST WINDS AROUND 15 MPH WITH GUSTS
  25 TO 30 MPH TUESDAY AFTERNOON INTO EARLY TUESDAY EVENING.

* IMPACTS: HIGH WINDS...HIGH HAINES INDICES...HIGH WINDS...AND 
  LOW HUMIDITY WILL SUPPORT LARGE FIRE GROWTH POTENTIAL... 
  PARTICULARLY ON ACTIVE FIRES THROUGHOUT THE CENTRAL IDAHO 
  MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...HIGH WINDS...WARM TEMPERATURES...AND HIGH
HAINES INDICES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ477-140345-
/O.EXP.KPIH.FW.W.0026.000000T0000Z-120814T0300Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
840 PM MDT MON AUG 13 2012

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONE 477...

THE RED FLAG WARNING FOR MONDAY WILL EXPIRE AT 9 PM MDT THIS
EVENING.

$$


HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 12, 3:16 AM MDT, 7 minutes earlier.

Area forecast discussion, Aug 12, 3:16 AM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
316 AM MDT SUN AUG 12 2012

.SHORT TERM...TODAY THROUGH TUESDAY.
EXPECT ANOTHER DRY DAY TODAY WITH UPPER RIDGE STILL PRESENT
OVER THE REGION. MODELS SUPPRESS MOST OF MOISTURE TO THE SOUTH ON
MONDAY SO CONTINUED TO DROP PRECIPITATION CHANCES A BIT. HAVE ONLY
SLIGHT CHANCE IN PARTS OF THE SOUTHERN HIGHLANDS AND CENTRAL
MOUNTAINS. MORE SUBSTANTIAL NORTHWEST FLOW ALOFT MOVES IN TUESDAY
AND ONLY HAVE POPS AGAIN IN CENTRAL MOUNTAINS AND SOUTHERN
HIGHLANDS. WILL BE DRIER THAN WHAT IS DEPICTED IN THE GRIDS MOST
LIKELY ON TUESDAY. FOR THE MOST PART EXPECT DRY CONDITIONS SUNDAY
THROUGH TUESDAY. HIGH TEMPERATURES CONTINUE TO RUN WELL ABOVE
SEASONAL NORMALS AS WELL THROUGH TUESDAY.
GK

.LONG TERM...WEDNESDAY THROUGH SUNDAY.
BOTH EUROPEAN AND GFS MODELS INDICATING AN UPPER TROF PASSAGE TO
THE EAST ON WEDNESDAY WHICH ACTS TO WEDGE THROUGH SOME COOLER AIR
FOR A COUPLE OF DAYS. HAVE SLIGHTLY COOLER TEMPERATURES WEDNESDAY
AND THURSDAY BUT STILL ABOVE NORMAL THEN WARMING AGAIN FRIDAY
THROUGH NEXT WEEKEND. LITTLE PRECIPITATION IF ANY THROUGH THE
PERIOD.
GK

&&

.AVIATION...GENERALLY VFR CLEAR WITH LIGHT WINDS THROUGHOUT THE
PERIOD. OBSCURATION DUE TO SMOKE MAY IMPACT KSUN AND KBYI FROM TIME
TO TIME. HUSTON
&&

.FIRE WEATHER...CLEAR SKIES WERE NOTED ACROSS THE REGION THIS
MORNING WHILE SMOKE POOLED WITHIN THE CENTRAL MOUNTAIN VALLEYS. DRY
CONDITIONS ARE EXPECTED TO PREVAIL TODAY AND MONDAY AS THE HAINES
INDICES JUMP TO 6 ACROSS A GOOD PORTION OF SE IDAHO. THUS A RED
FLAG WARNING WILL BE ISSUED FOR HIGH HAINES AND LOW HUMIDITY ACROSS
THE CNTRL MOUNTAIN ZONES TODAY THROUGH MONDAY. LOOKING UPSTREAM...A
PACIFIC DISTURBANCE WAS NOTED ADVANCING EAST TOWARD THE NRN BC
COAST. THIS WAVE WILL PROGRESS INTO NW BC BY MONDAY AFTERNOON AND
THEN DIG SE INTO SRN ALBERTA TUESDAY AFTERNOON AND ACROSS NE MONTANA
WEDNESDAY RESULTING IN INCREASING AFTERNOON WINDS PRIMARILY TUESDAY
AND WEDNESDAY...ALTHOUGH WE MAY SEE AN UPTICK IN WIND GUSTS ACROSS
THE CNTRL MOUNTAINS AS EARLY AS MONDAY AFTERNOON AS VERY WEAK
PRELIMINARY ENERGY SHEARS SE THROUGH CANADA AHEAD OF THE MAIN WAVE.
WILL LIKELY ADJUST GOING RED FLAG TUESDAY MORNING TO STRESS THE
IMPENDING WIND EVENT...MORE ON THAT AS THE EVENT DRAWS NEAR. BEYOND
WEDNESDAY...THE MODELS STILL SHOW THE RIDGE REBOUNDING ACROSS THE
NRN GREAT BASIN THURSDAY/FRIDAY WITH AN INFLUX OF MOISTURE INTO
OREGON FRIDAY NIGHT WHICH IS ADVECTED EAST INTO IDAHO SATURDAY AHEAD
OF A PAC DISTURBANCE LIFTING NE INTO SEATTLE. THE INTERACTION
BETWEEN THE PASSING WAVE AND INFLUX OF MOISTURE IS EXPECTED TO
RESULT IN SCATTERED THUNDERSTORM ACTIVITY ACROSS SRN IDAHO SATURDAY
AFTERNOON/EVE AND YET ANOTHER POTENTIAL HEADLINE EVENT. HUSTON
&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT MONDAY IDZ475>477.

&&
Hazardous weather outlook, Aug 11, 4:08 AM MDT, 23 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
408 AM MDT SAT AUG 11 2012

IDZ017>025-031-032-121015-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
408 AM MDT SAT AUG 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MAY SEE
SOME ISOLATED THUNDERSTORMS MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

Nearby

Red Flag Warnings in Idaho, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.